Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Reason for burning sensation and frequent urination after having unwanted 72 - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2361 Questions
User :   hhi
Doctor :   Hi
Doctor :  
How can I help you?
User :   doctor , i want to know the reasion of urninary burning and frequent urin rision in the woman after taking 72 pill
User :   after some days of period
Doctor :  
That is the side effect of Unwanted 72
User :   acctually after taking 72 pill her period start again for up 2 five days
Doctor :  
pill
User :   and now she is getting problem of this kind
Doctor :  
yes the pill has many side effects
Doctor :  
some of these are noticed by many people
User :   can it be reasion of pregnancy
User :   coz her periods late 10 days
Doctor :   If the pill is taken within 72 hours there is less risk of pregnancy
User :   coz i did sex with her 4 time after that day
Doctor :  
same time there might be urinary tract infection aslo
Doctor :  
because of unprotected sex
User :   still her period not come this month she over 10 days
User :   in the last month her period come at 10june
Doctor :  
Ok you have to check with Urine pregnancy test with PREGCOLOR kit
Doctor :  
available at Pharmacy stroe
Doctor :  
store
User :   and after taking 72 pill it start again at 19
User :   suppose if she is pregnant then
User :   what can i do , coz i dont wnt a child
Doctor :  
You have to consult a doctor
User :   mifeprestone , mesoprostol
User :   can she use it
Doctor :  
They come with side effects so
Doctor :  
they need a prescription after physical examination
User :   tell me one thing in how many days in pregnancy kit can be clear a true report
Doctor :  
after you miss a pregnancy
User :   after taking 72 pill her periods start again , can it be a reasion of late periods
Doctor :  
after you miss a period, and after one more week
User :   after taking 72 pill her periods start again , can it be a reasion of late periods
Doctor :  
that is because of the pill itself
User :   i not get u in last line
Doctor :  
the periods on 19th is because of pill itself
Doctor :  
that is called the withdrawl bleed of the pill
Doctor :  
That is the side effect of the pill
Doctor :  
After the pill the periods go haywire
Doctor :  
for few months
Doctor :  
they do not come regular
Doctor :  
till next 2 to 3 months
User :   is it can be the reasion of late periods
Doctor :  
so you cannot calculate the period based on June 10th
Doctor :  
Do not think about the periods now because they are not irregular till next few months
User :   how solve all the issue
Doctor :  
they become irregular
Doctor :  
You have to keep checking for the pregnancy
Doctor :  
with kit
User :   mifeprestone , mesoprostol whats a dosge of it
Doctor :  
or put her on Birthcontrol pill
Doctor :  
You cannot take mifeprestone without confirming pregnancy
User :   i am asking after conferming if
User :   if she is then
User :   whats a dosege
Doctor :  
That would be unethical on my part to advice you Mifepristone
Doctor :  
since they come with lot of side effects greater than the Unwanted 72 pill
User :   ok , it means u cant advice
User :   ok tell me any oter madicin
Doctor :   Yes they compulsorily need a physical examination
User :   which is right if
Doctor :  
There is no medicine for abortion which is over the counter
Doctor :  
without prescription
Doctor :  
Why do you bother about the abortion without the pregnancy confirmation
User :   what kind of physical exam
Doctor :  
First confirm the pregnancy , right
User :   after that
Doctor :  
If it is positive then you have to see a doctor
Doctor :  
that is the only way
Doctor :  
she will put the medicine vaginally
User :   ok thx for support , bye have a nice day
Doctor :  
which absorbs and
Doctor :  
aborts
Doctor :  
If taken orally lot of side effects
Doctor :  
instead better is vaginal medicine
Doctor :  
i hope you understand what I mean
User :   ya
Doctor :  
Thanks for consulting us
Doctor :  
Bye
Doctor :  
Do not worry
Doctor :  
the dealyed period is because of pill
Doctor :  
not pregnancy
Doctor :  
but check it out first
User :   thx sir
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor